Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Invariants on projective space

Author: A. Rod Gover
Journal: J. Amer. Math. Soc. 7 (1994), 145-158
MSC: Primary 53A55; Secondary 53A20, 53C30
MathSciNet review: 1214703
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T.N. Bailey, M.G. Eastwood, and C.R. Graham, Invariant theory for conformal and CR geometry, Ann. of Math. (2), to appear. MR 1283869 (95h:53016)
  • [2] R. Bott., Homogeneous vector bundles, Ann. of Math. (2) 60 (1957), 203-248. MR 0089473 (19:681d)
  • [3] M. G. Eastwood and C. R. Graham, Invariants of conformal densities, Duke Math. J. 63 (1991), 633-671. MR 1121149 (93b:22030)
  • [4] C. Fefferman, Parabolic invariant theory in complex analysis, Adv. Math. 31 (1979), 131-162. MR 526424 (80j:32035)
  • [5] J. E. Humphreys, Introduction to Lie algebras and representation theory, Grad. Text. Math. vol. 9, Springer, Berlin, Heidelberg, and New York, 1972. MR 0323842 (48:2197)
  • [6] R. Penrose and W. Rindler, Spinors and space-time, vol. I: Two-spinor calculus and relativistic fields, Cambridge Univ. Press, London and New York, 1984. MR 776784 (86h:83002)
  • [7] J. P. Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197-278. MR 0068874 (16:953c)
  • [8] H. Weyl, The classical groups, Princeton University Press, Princeton, NJ, 1946. MR 1488158 (98k:01049)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 53A55, 53A20, 53C30

Retrieve articles in all journals with MSC: 53A55, 53A20, 53C30

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society